Alert archive / South Carolina / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 6, NWS Columbia, SC

January 25, 20109 counties in South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Jan 25, 2010, 12:19 AM EST for 9 counties in South Carolina. It was in force for 71 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 25, 2010, 12:19 AM EST (05:19 UTC)
Expired
Jan 25, 2010, 1:30 AM EST
In force
71 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon

Counties Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Fairfield County, SC, Kershaw County, SC, Lexington County, SC, Orangeburg County, SC, Richland County, SC

The radar

The Columbia radar (KCAE), 27 km from the middle of the area, began a volume at 05:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 25, 12:20 AM ESTTSTM WND DMG4 S Winnsboro, SCSHERIFF DISPATCH REPORTED TREES DOWN ALONG HWY 321S AND OLD RIVER RD.
Jan 25, 12:23 AM ESTTSTM WND DMG4 W Kline, SCSHERIFF DISPATCH REPORTED TREES DOWN NEAR BOILINGS SPRINGS ROAD AND HWY 3.
Jan 25, 12:28 AM ESTTSTM WND DMG5 S Barnwell, SCSHERIFF DISPATCH REPORTED TREES DOWN NEAR MT. OLIVE CIRCLE.
Jan 25, 12:37 AM ESTTSTM WND DMG5 Wnw Columbia, SCSHERIFF DISPATCH REPORTED LARGE LIMBS DOWN NEAR MIDDLE AND FAUST STREETS.
Jan 25, 12:40 AM ESTTSTM WND DMG3 Sse Forest Acres, SCSHERIFF DISPATCH REPORTED LARGE LIMBS DOWN NEAR BRANDON AVENUE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 24, 11:33 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 5.3 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2010-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 319 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2010-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 385 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
319 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
602 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
385 m²/s²
0-3 km storm-relative helicity
440 m²/s²
Significant tornado parameter
0.6
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

701 
WUUS52 KCAE 250519
SVRCAE
SCC003-009-011-017-039-055-063-075-079-250630-
/O.NEW.KCAE.SV.W.0006.100125T0519Z-100125T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
1219 AM EST MON JAN 25 2010

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KERSHAW COUNTY
  SOUTHEASTERN FAIRFIELD COUNTY
  RICHLAND COUNTY
  EASTERN LEXINGTON COUNTY
  WESTERN CALHOUN COUNTY
  EASTERN AIKEN COUNTY
  WESTERN ORANGEBURG COUNTY
  BARNWELL COUNTY
  BAMBERG COUNTY

* UNTIL 130 AM EST

* AT 1217 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 8 MILES NORTHEAST OF IRMO TO 17 MILES SOUTHWEST OF BARNWELL...
  AND MOVING EAST AT 30 MPH.

* SOME COMMUNITIES IN THE WARNING AREA INCLUDE WILLISTON...OAK
  GROVE...WINNSBORO...ST. ANDREWS...SOUTH CONGAREE...SPRINGDALE...
  WEST COLUMBIA...PINE RIDGE...CAYCE...COLUMBIA...GASTON...FIVE
  POINTS...BLACKVILLE...DENTSVILLE...FOREST ACRES...ARCADIA LAKES...
  WOODFIELDS...FORT JACKSON...DENMARK...LUGOFF...BAMBERG...CAMDEN...
  ORANGEBURG...ST. MATTHEWS...EASTOVER AND BROOKDALE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE...TOLL FREE 1 877 6 3
3...6 7 7 2.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM EST MONDAY MORNING FOR
EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA.

&&

LAT...LON 3315 8152 3312 8158 3440 8111 3450 8041
      3410 8056 3411 8061 3408 8063 3403 8060
      3399 8065 3396 8062 3317 8092 3310 8137
TIME...MOT...LOC 0519Z 254DEG 28KT 3421 8111 3309 8157

$$
1 follow-up statement
732 
WWUS52 KCAE 250550
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
1250 AM EST MON JAN 25 2010

SCC003-039-063-250558-
/O.CAN.KCAE.SV.W.0006.000000T0000Z-100125T0630Z/
FAIRFIELD SC-LEXINGTON SC-AIKEN SC-
1250 AM EST MON JAN 25 2010

...THE SEVERE THUNDERSTORM WARNING FOR AIKEN...LEXINGTON AND
FAIRFIELD COUNTIES IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM EST MONDAY MORNING FOR
EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 877 6 3
3...6 7 7 2.

LAT...LON 3312 8143 3370 8106 3375 8092 3377 8101
      3445 8076 3450 8041 3411 8056 3411 8061
      3408 8063 3403 8060 3399 8065 3396 8062
      3317 8092 3310 8137
TIME...MOT...LOC 0548Z 254DEG 28KT 3427 8085 3315 8132

$$

SCC009-011-017-055-075-079-250630-
/O.CON.KCAE.SV.W.0006.000000T0000Z-100125T0630Z/
KERSHAW SC-RICHLAND SC-CALHOUN SC-ORANGEBURG SC-BARNWELL SC-
BAMBERG SC-
1250 AM EST MON JAN 25 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM EST
FOR BAMBERG...BARNWELL...ORANGEBURG...CALHOUN...RICHLAND AND KERSHAW
COUNTIES...

AT 1248 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 14 MILES WEST OF CAMDEN...TO 7 MILES SOUTHEAST OF 
BARNWELL...MOVING EAST AT 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. TREES 
AND POWER LINES HAVE BEEN DOWNED IN MULTIPLE LOCATIONS. COLUMBIA 
METROPOLITAN AIRPORT HAD A WIND GUST OF 50 MPH AROUND 1230 AM. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM EST MONDAY MORNING FOR
EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 877 6 3
3...6 7 7 2.

&&

LAT...LON 3312 8143 3370 8106 3375 8092 3377 8101
      3445 8076 3450 8041 3411 8056 3411 8061
      3408 8063 3403 8060 3399 8065 3396 8062
      3317 8092 3310 8137
TIME...MOT...LOC 0548Z 254DEG 28KT 3427 8085 3315 8132

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 25, 12:18 AM EST, 1 minute earlier.

Area forecast discussion, Jan 25, 12:18 AM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
1218 AM EST MON JAN 25 2010

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE THROUGH THE FORECAST AREA OVERNIGHT.
HIGH PRESSURE WILL RETURN TO THE AREA ON MONDAY AND CONTINUE INTO
MID-WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
LOW PRESSURE MOVING THROUGH THE GREAT LAKES WITH A STRONG COLD
FRONT MOVING THROUGH THE FORECAST AREA OVERNIGHT. CAE VAD WIND
PROFILE SHOWING LOW LEVEL WINDS NEAR 50 KNOTS AROUND 3000-4000 FT.
INSTABILITY APPEARS WEAK BUT WITH THE STRONG LOW LEVEL SHEAR AND
FRONTAL DYNAMICS...THERE IS A POTENTIAL FOR A FEW THUNDERSTORMS TO
REACH SEVERE LIMITS. ANOTHER CONCERN WILL BE POTENTIAL FOR
FLOODING...WITH THE LOW-LEVEL JET PUMPING MOISTURE NORTHWARD FROM
THE GULF AND SOUTHEAST WINDS INCREASING MOISTURE THROUGH THE DAY
THERE WILL BE SOME POTENTIAL FOR HEAVY RAINFALL...ESPECIALLY IN
THUNDERSTORMS. WITH ANOTHER INCH OF RAINFALL POSSIBLE...WITH
LOCALLY HIGHER AMOUNTS...WILL EXPECT ANOTHER ROUND OF FLOODING
ISSUES. MAIN SHORT TERM HYDROLOGY CONCERN WILL BE AREAS
SUSCEPTIBLE TO FLASH FLOODING AS HIGH WATER LEVELS WILL SLOW
RUNOFF INTO RIVERS. FINAL CONCERN WILL BE AREA LAKES WHERE WINDS
WILL QUICKLY INCREASE THIS AFTERNOON AND REMAIN GUSTY OVER THE
NEXT COUPLE OF DAYS. LAKE WIND ADVISORY CONTINUES IN EFFECT FROM
1PM TODAY THROUGH LATE TUESDAY EVENING.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY NIGHT/...
COLD FRONT WILL SLIDE OFFSHORE EARLY MONDAY WITH HIGH PRESSURE
SLOWLY BUILDING INTO THE REGION THROUGH TUESDAY. SKIES SHOULD
BECOME PARTLY CLOUDY BY MONDAY AFTERNOON AS THE UPPER TROUGH
BEGINS TO SWING OFFSHORE. HIGH PRESSURE WILL CONTINUE INTO
TUESDAY. TEMPERATURES WILL BE NEAR NORMAL THROUGH THE SHORT TERM
WITH SKIES BECOMING MOSTLY CLEAR BY TUESDAY. WINDS OVER AREA LAKES
WILL CONTINUE STRONG AND GUSTY DUE TO THE COOLER AIR WITH THE LAKE
WIND ADVISORY CONTINUING THROUGH TUESDAY EVENING.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
VERY FEW CHANGES TO THE EXTENDED FORECAST. LONG RANGE ENSEMBLES
REMAIN UNCERTAIN SO LEANED TOWARDS ECWMF SOLUTION. PREVIOUS
DISCUSSION: UPPER LEVEL PATTERN WILL REMAIN HIGHLY AMPLIFIED
THROUGH THE LONG TERM WITH LOW PRESSURE SYSTEMS MOVING THROUGH THE
REGION EVERY COUPLE OF DAYS. HIGH PRESSURE OVER THE REGION
WEDNESDAY WILL SLIDE EASTWARD WEDNESDAY NIGHT AND THURSDAY WITH
THE NEXT LOW PRESSURE SYSTEM MOVING IN THURSDAY NIGHT. MODELS
DIFFER WITH THIS SYSTEM IN TIMING...HAVE TRENDED TOWARD THE ECMWF
AS THE GFS HAS SOME DIFFICULTY TRANSITIONING THE SYSTEM WHEN IT
REACHES THE COAST. SATURDAY AFTERNOON THE LOW AND ASSOCIATED COLD
FRONT WILL MOVE OFFSHORE WITH HIGH PRESSURE RIDGING IN.

&&

.AVIATION /05Z MONDAY THROUGH FRIDAY/...
COLD FRONT APPROACHING FROM THE WEST WITH VERY STRONG LOW LEVEL
SHEAR EXPECTED EARLY FROM 06Z-08Z BUT GONE FROM AGS-DNL START OF
PERIOD. LOW LEVEL WIND SHEAR EAST TAF SITES CAE...CUB AND OGB UNTIL
08Z WITH 2 KFT WINDS 18050 KT. IFR-MVFR CONDITIONS AHEAD OF COLD
FRONT IMPROVE TO VFR BY 12Z MONDAY MORNING. MAINLY CLEAR SKIES
MONDAY BUT WEST-SOUTHWEST SURFACE WINDS 15 KT GUSTING TO 25 KT.
TAKEOFFS AND LANDINGS COULD BE BUMPY.

EXTENDED AVIATION OUTLOOK...NO IMPACTS TO AVIATION EXPECTED TUESDAY
THROUGH THURSDAY. A COLD FRONT WILL APPROACH THE REGION BY LATE IN
THE WEEK.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...LAKE WIND ADVISORY UNTIL 7 PM EST TUESDAY FOR SCZ015-016-018-
     020>022-025>031-035>038-041.
GA...LAKE WIND ADVISORY UNTIL 7 PM EST TUESDAY FOR GAZ040-063>065-
     077.

&&
Hazardous weather outlook, Jan 24, 6:17 PM EST, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
617 PM EST SUN JAN 24 2010

GAZ040-063>065-077-SCZ018-020>022-025>031-035>038-041-252330-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-MCCORMICK-NEWBERRY-
FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-RICHLAND-LEE-AIKEN-
SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-BAMBERG-
617 PM EST SUN JAN 24 2010

...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM EST TUESDAY...
...TORNADO WATCH 11 IN EFFECT UNTIL 1 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.
   TORNADO WATCH.

LOW PRESSURE AND A STRONG COLD FRONT WILL MOVE INTO THE AREA THIS
EVENING AND THROUGH THE AREA OVERNIGHT. SHOWERS AND SCATTERED
THUNDERSTORMS WILL ACCOMPANY THE FRONT. SOME OF THESE STORMS MAY
BE SEVERE WITH DAMAGING WINDS ALONG WITH AN ISOLATED TORNADO THIS
EVENING INTO EARLY TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.

HEAVY RAIN ASSOCIATED WITH ACTIVE SYSTEM MAY CAUSE FLOODING ON AREA
RIVERS BY MONDAY FOR STEVENS CREEK AND TUESDAY AND WEDNESDAY FOR
OTHER RIVERS IN CENTRAL SOUTH CAROLINA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

SCZ015-016-252330-
LANCASTER-CHESTERFIELD-
617 PM EST SUN JAN 24 2010

...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL SOUTH CAROLINA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.

LOW PRESSURE AND A STRONG COLD FRONT WILL MOVE INTO THE AREA THIS
EVENING AND THROUGH THE AREA OVERNIGHT. SHOWERS AND SCATTERED
THUNDERSTORMS WILL ACCOMPANY THE FRONT. THERE IS A SLIGHT CHANCE
OF SEVERE THUNDERSTORMS THIS EVENING AND OVERNIGHT WITH THE MAIN
THREAT BEING DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Jan 24, 9:53 PM EST, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
953 PM EST SUN JAN 24 2010

SCZ020-021-025>028-030-250345-
AIKEN-EDGEFIELD-FAIRFIELD-LEXINGTON-NEWBERRY-RICHLAND-SALUDA-
953 PM EST SUN JAN 24 2010

...HEAVY SHOWERS WITH GUSTY WINDS WILL AFFECT AIKEN...EDGEFIELD...
FAIRFIELD...LEXINGTON...NEWBERRY...RICHLAND AND  SALUDA COUNTIES...

AT 948 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN AREA OF HEAVY SHOWERS WITH WINDS GUSTING TO 40 MPH FROM AIKEN
COUNTY NORTHWARD THROUGH LEXINGTON AND NEWBERRY COUNTIES. THIS AREA
IS MOVING NORTHEAST AT 40 MPH AND IS EXPECTED TO MOVE INTO RICHLAND
AND FAIRFIELD COUNTIES WITHIN THE NEXT 30 MINUTES.

TTH
Local storm report, Jan 24, 10:43 PM EST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1043 PM EST SUN JAN 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     TSTM WND DMG     5 E LINCOLNTON          33.81N 82.40W
01/24/2010                   LINCOLN            GA   LAW ENFORCEMENT

            SHERIFF DISPATCH REPORTED TREES DOWN ALONG HWY 220E NEAR
            CHAMBERLAINS FERRY RD.

&&

VAUGHAN
Local storm report, Jan 24, 10:49 PM EST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1049 PM EST SUN JAN 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     FLASH FLOOD      THOMSON                 33.47N 82.50W
01/24/2010                   MCDUFFIE           GA   LAW ENFORCEMENT

            APARTMENT FLOODED IN THOMSON.

&&

DS
Local storm report, Jan 24, 11:50 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1150 PM EST SUN JAN 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 PM     TSTM WND DMG     3 S EVANS               33.48N 82.14W
01/24/2010                   COLUMBIA           GA   AMATEUR RADIO

            HAM RADIO OPERATOR REPORTED POWER LINES DOWN ALONG OLD
            WHEELER ROAD NEAR THE COUNTY LINE.

1058 PM     TSTM WND DMG     3 SSE EVANS             33.47N 82.13W
01/24/2010                   RICHMOND           GA   AMATEUR RADIO

            HAM RADIO OPERATOR REPORTED POWER LINES DOWN ALONG
            WRIGHTSBORO ROAD NEAR THE COUNTY LINE.

&&

VAUGHAN
Local storm report, Jan 25, 12:12 AM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1212 AM EST MON JAN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     TSTM WND DMG     7 NW BATESBURG          33.97N 81.65W
01/24/2010                   SALUDA             SC   LAW ENFORCEMENT

            SHERIFF DISPATCH REPORTED TREES DOWN ALONG HWY 178 NEAR
            AMICK FARMS.

&&

VAUGHAN
Local storm report, Jan 25, 12:16 AM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1216 AM EST MON JAN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1151 PM     FLASH FLOOD      5 WNW AIKEN             33.56N 81.81W
01/24/2010                   AIKEN              SC   LAW ENFORCEMENT

            SHERIFF DISPATCH REPORTED FLOODING IN THE TOWN OF
            GRANITEVILLE NEAR CANAL STREET.

&&

VAUGHAN

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 9:52 PM ESTAreal Flood AdvisoryCAEEdgefield, McCormick2 hr
Jan 24, 10:11 PM ESTSevere Thunderstorm WarningCAEEdgefield, McCormick49 min
Jan 24, 10:26 PM ESTFlash Flood WarningCAEMcCormick84 min
Jan 24, 10:53 PM ESTSevere Thunderstorm WarningCAEAiken37 min
Jan 24, 11:05 PM ESTSevere Thunderstorm WarningCAEAiken, Edgefield, Saluda40 min
Jan 24, 11:11 PM ESTFlash Flood WarningCAEAiken59 min
Jan 24, 11:30 PM ESTSevere Thunderstorm WarningCAEAiken, Barnwell45 min
Jan 24, 11:34 PM ESTAreal Flood AdvisoryCAEAiken, Edgefield, Fairfield, Kershaw, Lancaster, Lexington and 3 more100 min
Jan 24, 11:47 PM ESTSevere Thunderstorm WarningCAEAiken, Lexington, Newberry, Richland, Saluda43 min
Jan 25, 12:23 AM ESTFlash Flood WarningCAELancaster69 min
Jan 25, 1:26 AM ESTSevere Thunderstorm WarningCAEBamberg, Calhoun, Chesterfield, Clarendon, Kershaw, Lee and 2 more64 min
Jan 25, 1:58 AM ESTAreal Flood AdvisoryCAECalhoun, Chesterfield, Lee, Richland, Sumter62 min
Jan 25, 2:27 AM ESTRiver Flood WarningCAEEdgefield, McCormick22 hr
Jan 25, 3:03 AM ESTRiver Flood WarningCAENewberry, Union63 hr
Jan 25, 3:12 AM ESTRiver Flood WarningCAEFairfield, Newberry3 days
Jan 25, 11:57 AM ESTRiver Flood WarningCAEChesterfield, Marlboro4 days
Jan 25, 11:57 AM ESTRiver Flood WarningCAEFairfield, Kershaw, Lancaster8 days
Jan 25, 11:57 AM ESTRiver Flood WarningCAEKershaw4 days
Jan 25, 11:57 AM ESTRiver Flood WarningCAELexington, Richland62 hr
Jan 25, 11:57 AM ESTRiver Flood WarningCAECalhoun, Richland5 days
Jan 25, 11:57 AM ESTRiver Flood WarningCAECalhoun, Lexington, Richland7 days

Nearby

Severe Thunderstorm Warnings in South Carolina, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.